13 Publikationen

Alle markieren

[13]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536133
Kauermann, G., Haupt, H., Kaufmann, N.: A hitchhiker's view on spatial statistics and spatial econometrics for lattice data. Statistical Modelling. 12, 419-440 (2012).
PUB | DOI | WoS
 
[12]
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900961
Haupt, H., Meier, V.: Dealing with heterogeneity, nonlinearity and club misclassification in growth convergence: A nonparametric two-step approach. Working Papers. Institute of Mathematical Economics, 455. Center for Mathematical Economics, Bielefeld (2011).
PUB | PDF
 
[11]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093591
Haupt, H., Petring, V.: Assessing parametric misspecification and heterogeneity in growth regression. Applied Economics Letters. 18, 389-394 (2011).
PUB | DOI | WoS
 
[10]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926101
Haupt, H., Schnurbus, J., Tschernig, R.: On nonparametric estimation of a hedonic price function. Journal of Applied Econometrics. 25, 894-901 (2010).
PUB | DOI | WoS
 
[9]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926074
Haupt, H.: Jérôme Dedecker, Paul Doukhan, Gabriel Lang, José Rafael León R., Sana Louhichi and Clémentine Prieur: Weak dependence: with examples and applications. (Lecture notes in statistics). AStA Advances in Statistical Analysis. 93, 119-120 (2009).
PUB | DOI
 
[8]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634655
Haupt, H., Oberhofer, W.: On asymptotic normality in nonlinear regression. Statistics & Probability Letters. 79, 848-849 (2009).
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926085
Haupt, H., Oberhofer, W.: Best affine unbiased representations of the fully restricted general Gauss-Markov model. Journal of Multivariate Analysis. 97, 759-764 (2006).
PUB | DOI | WoS
 
[6]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926070
Haupt, H., Oberhofer, W.: Generalized adding-up in systems of regression equations. Economics Letters. 92, 263-269 (2006).
PUB | DOI | WoS
 
[5]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926077
Haupt, H., Oberhofer, W.: On autoregressive errors in singular systems of equations. Economics Bulletin. 3, 1-3 (2005).
PUB
 
[4]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926089
Oberhofer, W., Haupt, H.: The asymptotic distribution of the unconditional quantile estimator under dependence. Statistics & Probability Letters. 73, 243-250 (2005).
PUB | DOI | WoS
 
[3]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926110
Haupt, H., Oberhofer, W.: Stochastic response restrictions. Journal of Multivariate Analysis. 95, 66-75 (2005).
PUB | DOI | WoS
 
[2]
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926081
Haupt, H., Oberhofer, W.: Fully restricted linear regression: A pedagogical note. Economics Bulletin. 3, 1-7 (2002).
PUB
 
[1]
1999 | Monographie | Veröffentlicht | PUB-ID: 1926006
Haupt, H., Oberhofer, W., Reichsthaler, T.: Ökonometrische Analyse des Haushaltsformationsprozesses. Regensburger Diskussionsbeiträge zur Wirtschaftswissenschaft, 335. Univ. Wirtschaftswiss. Fak., Regensburg (1999).
PUB
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung

13 Publikationen

Alle markieren

[13]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536133
Kauermann, G., Haupt, H., Kaufmann, N.: A hitchhiker's view on spatial statistics and spatial econometrics for lattice data. Statistical Modelling. 12, 419-440 (2012).
PUB | DOI | WoS
 
[12]
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900961
Haupt, H., Meier, V.: Dealing with heterogeneity, nonlinearity and club misclassification in growth convergence: A nonparametric two-step approach. Working Papers. Institute of Mathematical Economics, 455. Center for Mathematical Economics, Bielefeld (2011).
PUB | PDF
 
[11]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093591
Haupt, H., Petring, V.: Assessing parametric misspecification and heterogeneity in growth regression. Applied Economics Letters. 18, 389-394 (2011).
PUB | DOI | WoS
 
[10]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926101
Haupt, H., Schnurbus, J., Tschernig, R.: On nonparametric estimation of a hedonic price function. Journal of Applied Econometrics. 25, 894-901 (2010).
PUB | DOI | WoS
 
[9]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926074
Haupt, H.: Jérôme Dedecker, Paul Doukhan, Gabriel Lang, José Rafael León R., Sana Louhichi and Clémentine Prieur: Weak dependence: with examples and applications. (Lecture notes in statistics). AStA Advances in Statistical Analysis. 93, 119-120 (2009).
PUB | DOI
 
[8]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634655
Haupt, H., Oberhofer, W.: On asymptotic normality in nonlinear regression. Statistics & Probability Letters. 79, 848-849 (2009).
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926085
Haupt, H., Oberhofer, W.: Best affine unbiased representations of the fully restricted general Gauss-Markov model. Journal of Multivariate Analysis. 97, 759-764 (2006).
PUB | DOI | WoS
 
[6]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926070
Haupt, H., Oberhofer, W.: Generalized adding-up in systems of regression equations. Economics Letters. 92, 263-269 (2006).
PUB | DOI | WoS
 
[5]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926077
Haupt, H., Oberhofer, W.: On autoregressive errors in singular systems of equations. Economics Bulletin. 3, 1-3 (2005).
PUB
 
[4]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926089
Oberhofer, W., Haupt, H.: The asymptotic distribution of the unconditional quantile estimator under dependence. Statistics & Probability Letters. 73, 243-250 (2005).
PUB | DOI | WoS
 
[3]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926110
Haupt, H., Oberhofer, W.: Stochastic response restrictions. Journal of Multivariate Analysis. 95, 66-75 (2005).
PUB | DOI | WoS
 
[2]
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926081
Haupt, H., Oberhofer, W.: Fully restricted linear regression: A pedagogical note. Economics Bulletin. 3, 1-7 (2002).
PUB
 
[1]
1999 | Monographie | Veröffentlicht | PUB-ID: 1926006
Haupt, H., Oberhofer, W., Reichsthaler, T.: Ökonometrische Analyse des Haushaltsformationsprozesses. Regensburger Diskussionsbeiträge zur Wirtschaftswissenschaft, 335. Univ. Wirtschaftswiss. Fak., Regensburg (1999).
PUB
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung